Table of Contents Author Guidelines Submit a Manuscript
Psyche
Volume 23, Issue 2, Pages 39-40
http://dx.doi.org/10.1155/1916/72492

A Nematode Parasite of Root Aphids

This article is in the public domain. This is an open access article, free of all copyright, and may be freely reproduced, distributed, transmitted, modified, built upon, or otherwise used by anyone for any lawful purpose. The work is made available under the Creative Commons CC0 public domain dedication.

How to Cite this Article

John J. Davis, “A Nematode Parasite of Root Aphids,” Psyche, vol. 23, no. 2, pp. 39-40, 1916. https://doi.org/10.1155/1916/72492.